On multiplicity-free induced representations of a homogeneous tree
Main Article Content
Let Tq, n be a homogeneous rooted tree, let K be a subgroup of Aut(Tq, n), the group of automorphisms of Tq, n, and let τq, ℓ be a unitary irreducible representation of K. In this paper, we construct some multiplicity-free irreducible representations of Aut(Tq, n). We also give a necessary condition for (Aut(Tq, n), K) to be a strong Gelfand pair.
Download data is not yet available.
How to Cite
Milan, H. A., & Toure, I. (2023). On multiplicity-free induced representations of a homogeneous tree. Gulf Journal of Mathematics, 14(1), 54-68. https://doi.org/10.56947/gjom.v14i1.1090